Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

A purple scratch caused by the dog, cleaning by alcohol or betadine & topical mupirocin antibiotic, anti tetanus on her left deltoid

Good Evening :).. my dog scratch our neighbor on her left outer thigh awhileago that result a 1cm purplish scratch but have no open wood.. i told her to wash it by running water & I cleansed it with alcohol & betadine & topical mupirocin antibiotic , then she went to her doctor & gave her a anti tetenus on her left deltoid, then her doctor told her to just observe, i am just worried.... isnt it that even a small scratch from an animal/ pet is dangerous that need an Anti rabies vaccine injection to prevent further circumstances or infection?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Presuming that your pet dog has been fully vaccinated against rabies then your neighbour need not worry.

With best wishes.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor